advertisement
Question
Posted by: Rene | 2010/04/12

Legation

I had my legation done in April 2007. Dr burnt 2 small cysts and removed the lining of my womb. He put in 2 clips. Ever since I have been having stomachs pains which I never had before and 2 days before my period my stomach pains. I cannot wake up in a rush my stomach hurts. Sometimes I feel like something is moving in my stomach. I have put on alot of wieght since.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Why don't you go back to your doctor for a check-up.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/04/14

Why don't you go back to your doctor for a check-up.

Best wishes

Reply to gynaedoc
Posted by: Doc | 2010/04/13

This is not an unusual compaint after your procedure. I recommend using anti-inflammatory tablets for the pains you experience. If this does not relief your pain, then you need to have it checked out. It is preferrable that yu go to the same doctor that performed your surgery.

Reply to Doc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement